uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Collet-Eckmann condition for rational functions on the Riemann sphere
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 273, no 3-4, 935-980 p.Article in journal (Refereed) Published
Abstract [en]

We show that the set of Collet-Eckmann maps has positive Lebesgue measure in the space of rational maps on the Riemann sphere for any fixed degree d a parts per thousand yen 2.

Place, publisher, year, edition, pages
2013. Vol. 273, no 3-4, 935-980 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:uu:diva-198908DOI: 10.1007/s00209-012-1039-3ISI: 000316219000017OAI: oai:DiVA.org:uu-198908DiVA: diva2:619271
Available from: 2013-05-02 Created: 2013-04-29 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Mathematische Zeitschrift
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 378 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf